Bisexuals in Shorts
Bibliographic Data
| ID | 12759637 |
|---|---|
| Authors | Wayne M Bryant (corresponding author) |
| Year | 2001 |
| Volume | 2 |
| Issue | 1 |
| Pages | 113-117 |
| Publication date | 2001-07-17 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Bisexuality (JOURNAL) |
| Journal identifiers | ISSN: 1529-9716 • E-ISSN: 1529-9724 |
| Publisher | Taylor & Francis (PUBLISHER • GB) |
| DOI | 10.1300/j159v02n01_09 |
| OpenAlex | W1983331879 |
| Language | EN |
| Highly cited | No |
|---|